Публикация №12420(БАЛЛЫ 5)

Название публикацииSOME FUNCTIONAL LIMIT THEOREMS FOR COMPOUND COX PROCESSES
Название на другом языке
Тип публикацииСтатья
ИзданиеAIP Conference Proceedings
ИздательНе задан
ISBNНе задан
DOI10.1063/1.4952004
Год издания2016
Том1738
НомерНе задан
ГлаваНе задан
Страницы220005
АннотацияНе задан
АвторыЗейфман Александр Израилевич
Королев Виктор Юрьевич
Коссова Е.В.
Корчагин А.Ю.
Черток А.В.
ссылка в Internet
РИНЦ0
WoS0
Баллы5
Цитируемые
публикации авторов
ИПИ РАН

(2001) ASYMPTOTIC PROPERTIES OF EXTREMA OF COMPOUND COX PROCESSES AND THEIR APPLICATIONS TO SOME PROBLEMS OF FINANCIAL MATHEMATICS

(2014) GENERALIZED HYPERBOLIC LAWS AS LIMIT DISTRIBUTIONS FOR RANDOM SUMS

(2015) MODELING HIGH-FREQUENCY ORDER FLOW IMBALANCE BY FUNCTIONAL LIMIT THEOREMS FOR TWO-SIDED RISK PROCESSES

(2013) ON CONVERGENCE OF RANDOM WALKS GENERATED BY COMPOUND COX PROCESSES TO LEVY PROCESSES

(1998) ON THE CONVERGENCE OF DISTRIBUTIONS OF RANDOM SUMS OF INDEPENDENT RANDOM VARIABLES TO STABLE LAWS

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS

(2013) ОБОБЩЕННЫЕ ДИСПЕРСИОННЫЕ ГАММА-РАСПРЕДЕЛЕНИЯ КАК ПРЕДЕЛЬНЫЕ ДЛЯ СЛУЧАЙНЫХ СУММ / VARIANCE-GENERALIZED-GAMMA-DISTRIBUTIONS AS LIMIT LAWS FOR RANDOM SUMS

(2012) СКОШЕННЫЕ РАСПРЕДЕЛЕНИЯ СТЬЮДЕНТА, ДИСПЕРСИОННЫЕ ГАММА-РАСПРЕДЕЛЕНИЯ И ИХ ОБОБЩЕНИЯ КАК АСИМПТОТИЧЕСКИЕ АППРОКСИМАЦИИ / SKEW STUDENT DISTRIBUTIONS, VARIANCE-GAMMA DISTRIBUTIONS AND THEIR GENERALIZATIONS AS ASYMPTOTIC APPROXIMATIONS